Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
charliewalker

accutane and rash(advice needed)

I'm an 18 year old male and have been using accutane for five weeks now. Just recently I developed a rash on the back of my hands and a big rash on my upper arms around the bicep area. However it is only on one arm. Is this normal? How can I clear it up? Should I be worried about this? Will it subside soon? I need advice please.

Share this post


Link to post
Share on other sites

hi. I'm on Accutane, i'm a 17 year old male. I also got what I thought was a rash on the backs of my hands.. it was itchy and slightly irritating but I wasn't sure what to do with it. Then it occurred to me that it might be just dryness on my hands, so I moisturised the whole area (the entire backs of my hands), rubbing the moisturiser deep in. The next day it had subsided greatly. Turns out it was just dryness.

Share this post


Link to post
Share on other sites

hey guys,

I finished accutane. Had the same thing. For the rash, go to the doctor and get a cream prescribed for enzema (spelling ab it off). It works. You COULD apply moisturizer, but I don't recommend it because there are certain chemicals in them that are not good for the rash specific to the accutane rash. Talk to a doc. !

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×